It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board

  • Lexapro - first week side effects



  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 09-26-2015, 05:24 AM   #1
    revel911
    Newbie
    (male)
     
    revel911's Avatar
     
    Join Date: Sep 2015
    Location: Richmond
    Posts: 2
    revel911 HB User
    Lexapro - first week side effects

    So, after battling panic attacks and anxiety for the last 4 months, my doctor, my physiologist, and myself all felt I needed something to help me day to day. Taking the ativan when needed helped the panic attacks break, but not from having them.

    My wife is pregnant only a half year after we lost our still born daughter at 7 months. All of the worrying about what will happen, has me in a cycle of worry. A lot for them, a lot for my own health which is great, but I keep taking small things and taking them to life ending possibilities. A strained knee was a dvt, a pulled neck causing headaches ..... brain tumor.

    So, to the point. They put me on lexapro, but the side effects are killing me. My pharmacist said 2 days at 2.5mg, 4 days at 5mg and then to the 10mg, but I am scared to raise it one ounce.

    Oddly, when I took it at night, I had insomnia, but when I take it in the morning I am tired.

    When I took the pill during the Night:

    At night:
    Crazy dizziness (enough to walk into a wall)
    Night Sweats

    During the day:
    Not hungry at all



    When I took the pill during the day:

    At night:
    Lucid dreams.
    Lower intestines feel sore.

    During the day:
    “Outer body experience” where I was watching myself through my own eyes.
    Excessive tapping of feet that was hard to stop.
    Heart racing when exercising

    In the morning:
    Muscles ache like I have been exercising hardcore.
    Woken up every night with my eyes “glued” shut.


    I don't take many drugs, so these are kicking my butt. So far none of these concern my doctor, but they are concerning me.

    Last edited by revel911; 09-26-2015 at 05:25 AM.

     
    Sponsors Lightbulb
       
    Old 09-27-2015, 12:31 PM   #2
    MaryD212
    Newbie
    (female)
     
    MaryD212's Avatar
     
    Join Date: Jun 2015
    Posts: 8
    MaryD212 HB User
    Re: Lexapro - first week side effects

    I started 4 days ago. I was over-medicated back in June on thyroid medicine which threw my body into extreme hyperthyroidism. Horrible insomnia, loss of appetite and extreme anxiety. I thought I was going to die. I was given Temazepan for sleep. Just started Lexapro and am dizzy, tired all day, diarrhea on third day and upset stomach. It's hard to deal with, but I have to get rid of this anxiety. I hope you're feeling better soon.

     
    Closed Thread




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 06:30 AM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!